Translator Disclaimer
December 2021 On squares in Piatetski–Shapiro sequences
Wei Zhang
Funct. Approx. Comment. Math. 65(2): 227-236 (December 2021). DOI: 10.7169/facm/1972

Abstract

We can improve some previous results related to the distribution of squares in Piatetski–Shapiro sequences of Liu–Shparlinski–Zhang [8].

Citation

Download Citation

Wei Zhang. "On squares in Piatetski–Shapiro sequences." Funct. Approx. Comment. Math. 65 (2) 227 - 236, December 2021. https://doi.org/10.7169/facm/1972

Information

Published: December 2021
First available in Project Euclid: 13 October 2021

Digital Object Identifier: 10.7169/facm/1972

Subjects:
Primary: 11B83
Secondary: 11K65 , 11L07 , 11L40 , 11N25

Keywords: exponent pair , exponential sums , Piatetski–Shapiro sequences , square-free

Rights: Copyright © 2021 Adam Mickiewicz University

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 2 • December 2021
Back to Top